# SDR HNAA2015072900242

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 56,952 hours, 64,845 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE RUNS FOR TROUBLESHOOTING, NR 2 ENGINE POWER LAGGED.  SELECTED NR 2 ECU MODE ON MANUAL. NR 2 POWER IS NOW SATISFACTORY WITH A KNOB SPLIT BETWEEN 1.5 AND 3.0 THROUGHOUT RUN.  FOUND NR 2, T1.8 PROBE SHORTED TO GROUND.  R & R T1.8 PROBE IAW MM 72-01-60.  GROUND RAN IAW PIEDMONT MANUAL.  OPS CHECKED GOOD OK FOR SERVICE AT THIS TIME.
